# SDR CKSA98503

- Difficulty date: July 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703CK
- Make and model: Boeing 747146
- Aircraft serial: 19727
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT AFT EMERGENCY EXIT AND FLOOR LIGHTING IS INOP. REPAIRED E PATH LIGHTING AT ZONE D AND E RT SIDE IAW BAC WDM STANDARD PRACTICE.  SYSTEM OPS CHECKS NORMAL IAW B747 MM CHAPTER 33 AND 25.
